# SDR 2013FA0000004

- Difficulty date: November 27, 2012
- Submitted: January 3, 2013
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,700 hours
- Engine: Lyc AEIO320E2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 05K21237A
- Condition: Damaged
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT, EXPERIENCED ROUGH RUNNING ENGINE, FOLLOW BY A LOSS OF POWER THEN TWO BANGS, LOST RMP, THEN REGAINED. PROCEEDED TO DESTINATION AND DID A PRECAUTIONARY LANDING UNEVENTFUL.  REPLACED NR 3 CYLINDER, THEN FLEW BACK DEPARTURE.
